Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Rashes on inner thigh, knee, heel, looks like pimple, thought they were ant bites. What are they?

I have had a few of these pop up in the last couple of weeks. I had a big on on my inner thigh area, a small one near my knee , and now I have a huge one on my heal of my foot . They start out little what looks like an ant bite. Thought maybe the one in my thigh area (Which appeared the same time as what I thoght were razor bumps where I shave around my Vagina .) but this particular one grew really big and became extremely pussy like a pimple . and now I have another on my heal. The one on my knee hasn t grown very large. And also two itty bitty ones on my arm ... (Which I thought were ant bites because they appeared after a mud run).
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think the lesions explained by you are due to papular urticaria.they can be cused by antibiotic.combiflam tablet and mupirocin ointment over the lesions
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor